# SDR UIEA2019061904526

- Difficulty date: June 18, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 74,967 hours, 14,824 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH OVER WING EMERGENCY FLASHLIGHT IN F/A STATION NOT FLASHING.( REMOVED AND REPLACED FLASHLIGHT BATTERY REF AMM 25-64-00. )
